MathSciNet Relay Station
MathSciNet bibliographic data
MR1855645 (2002m:57049) 57T35 (55R35 57T15 57T20)
May, J. P.; Neumann, F. On the cohomology of generalized homogeneous spaces. Proc. Amer. Math. Soc. 130 (2002), no. 1, 267–270 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement